Publications of Bernhard Hanke

Publications

  1. Lipschitz rigidity for scalar curvature (with S. Cecchini and T. Schick), arXiv:2206.11796
  2. Boundary conditions for scalar curvature (with Ch. Bär), arXiv:2012.09127 Video abstract
  3. Bott-Thom isomorphism, Hopf bundles and Morse theory (with J.-H. Eschenburg), São Paulo J. Math. Sci. 15 (2021), pp. 127-174 arXiv:2011.14368
  4. Scalar positive immersions (with L. Florit), Commun. Contemp. Math. (to appear)  arXiv:1910.06290
  5. Positive scalar curvature on manifolds with odd order abelian fundamental groups, Geom. Topol. 25 (2021), pp. 497-546  arXiv:1908.00944
  6. Local flexibiliy for open partial differential relations (with Ch. Bär), Comm. Pure Appl. Math. 75 (6), pp. 1377-1415 Video abstract arXiv:1809.05703
  7. An equivariant Quillen theorem (with M. Wiemeler), Adv. Math. 340 (2018), pp. 48-75 arXiv:1711.02399
  8. Bott periodicity, submanifolds, and vector bundles, (with J.-H. Eschenburg), Hermitian-Grassmannian Submanifolds (2017) (Springer Proceedings in Mathematics & Statistics), pp. 295-309 arXiv:1610.04385
  9. Γ-structures and symmetric spaces (with P. Quast), Algebr. Geom. Topol. 18 (2) (2018), pp. 877-895 arXiv:1602.06753
  10. Bordism of elementary abelian groups via inessential Brown-Peterson homology, J. Topol. 9 (3) (2016), pp. 725-746 arXiv:1503.04563
  11. Codimension two index obstructions to positive scalar curvature (with D. Pape und T. Schick), Annales de l'Institut Fourier 65 (6) (2015), pp. 2681-2710 arXiv:1402.4094
  12. The space of metrics of positive scalar curvature (with T. Schick und W. Steimle), Publ. Math. IHES 120 (1) (2014), pp. 335-367 arXiv:1212.0068
  13. Positive scalar curvature, K-area and essentialness, Global Differential Geometry (Springer Proceedings in Mathematics) (2011), pp. 275-302 arXiv:1011.3987
  14. Homotopy groups of the moduli space of metrics of positive scalar curvature (with B. Botvinnik, T. Schick und M. Walsh) Geom. Topol. 14 (2010), pp. 2047-2076 arXiv:0907.5188
  15. Large and small group homology (with M. Brunnbauer), J. Topol. 3 (2010), pp. 463–486 arXiv:0902.0869
  16. The stable free rank of symmetry of products of spheres, Invent. Math. 178 (2) (2009), pp. 265-298 arXiv:0803.3572
  17. Combinatorial Stokes formulas via minimal resolutions (with R. Sanyal, C. Schultz und G. Ziegler), J. Combin. Theory Ser. A. 116 (2) (2009), pp. 404-420 arXiv:0710.0050
  18. Coarse topology, enlargeability, and essentialness (with D. Kotschick, J. Roe und Th. Schick), Ann. Sci. Éc. Norm. Supér. (4) 41 (2008), pp. 471-493 arXiv:0707.1999
  19. The strong Novikov conjecture for low degree cohomology (with Th. Schick), Geom. Dedicata 135 (2008), pp. 119-127 arXiv:0705.2578
  20. Positive scalar curvature with symmetry, J. Reine Angew. Math. 614 (2008), pp. 73-115 arXiv:math/0512284
  21. Enlargeability and index theory: Infinite covers (with Th. Schick), K-Theory 38 (1) (2007), pp. 23-33 arXiv:math/0604540
  22. Enlargeability and index theory (with Th. Schick), J. Differential Geom. 74 (2) (2006), pp. 293-320 arXiv:math/0403257
  23. Equivariant Gysin maps and pulling back fixed points (with V. Puppe), Trans. Amer. Math. Soc. 358 (2006), pp. 687-702 arXiv:math/0301279
  24. Geometric versus homotopy theoretic equivariant bordism, Math. Ann. 332 (2005), pp. 677-696 arXiv:math/0301279 arXiv:math/0412550
  25. Realization of equivariant chain complexes, Topology 43 (2004), pp. 717-723
  26. Dissolving four manifolds and positive scalar curvature (with D. Kotschick and J. Wehrheim), Math. Z. 245 (3) (2003), pp. 545-555 arXiv:math/0306096
  27. Inner products and Z/p-actions on Poincaré duality spaces, Forum Math. 15 (3) (2003), pp. 439-454
  28. Poincaré duality in P. A. Smith theory (with Ch. Allday and V. Puppe), Proc. Amer. Math. Soc. 131 (10) (2003), pp. 3275-3283 arXiv:math/0205227
  29. Cycles, submanifolds, and structures on normal bundles (with Ch. Bohr und D. Kotschick), Manuscripta Math. 108 (2002), pp. 483-494 arXiv:math/0011178
  30. Poincaré duality and deformations of algebras, Contemp. Math. 279 (2001), pp. 129-133
  31. Actions of finite p-groups on homology manifolds, Proc. Camb. Phil. Soc. 131 (3) (2001), pp. 473-486

Suche